# SDR CA970529010

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Receptacle
- Part number: CA167072
- Condition: Elect Shorted
- Location: Galley Oven
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FIRE FLAMES AND SPARKS IN THE GALLEY OVEN AREA. AIRCRAFT RETURNED TO BASE. MAINTENANCE TROUBLE SHOOTING REVEALED OVEN SOCKETS IN POSITION 16 & 17 BURNT. OVEN RECEPTACLES POSITION 16 & 17 CHANGED. OVENS SENT BACK TO COMMISSIONARY FOR REPAIRS. SYSTEM CHECKED SERVICEABLE.
